# SDR VNAA202408090020

- Difficulty date: July 4, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N580NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15383
- Aircraft time: 19,455 hours, 17,432 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 477.00 TO FS 677.00 RBL 9.00 AT CABIN PAX.  SEAT RAIL BTW FS 477.00 TO FS 677.00 RBL 9.00 AT CABIN PAX WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-31-49-101-001-A02 AND CRJ900 SRM 53-41-49-101-001-A02 AND WERE REPLACED PER CRJ900 AMM 53-00-49-A12
